# SDR SWAA2016040150523

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 34,855 hours, 20,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD OVERWING EMER EXIT SIGN LOOSE.  R & R SIGN ASSEMBLY IAW MM.
